# SDR KCSA2015051705

- Difficulty date: May 17, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 13,308 hours, 2,185 cycles
- System (JASC): 5240 · Service Doors
- Part: Hose
- Condition: Misrouted
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SERVICE DOOR RT SLIDE SUPPLY HOSE MISROUTED.  REROUTED SUPPLY HOSE IAW AMM 25-68-00, CONFIGURE 2.
